# SDR HALA2009011500020

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 23,732 hours, 4,506 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Control Panel
- Part number: 6225048381
- Part serial: L5XB
- Condition: Malfunctioned
- Location: Efis
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT EFIS CONTROL PANEL DOES NOT CHANGE RIGHTHSI INDICATIONS/DISPLAY.  REMOVED AND REPLACED RT EFIS CONTROL PANEL IAW MM 34-22-02.  OPS CKS NORMAL.
